Advertisement

On Modules of Finite Projective Dimension over Valuation Domains

  • S. Bazzoni
  • L. Fuchs
Part of the International Centre for Mechanical Sciences book series (CISM, volume 287)

Abstract

In this note we consider only modules over valuation domains R.

Keywords

Abelian Group Exact Sequence Valuation Ring Projective Dimension Cardinal Number 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [l]
    Auslander, L., On the dimension of modules and algebras. III, Nagoya Math. J. 9 (1955), 67–77.MATHMathSciNetGoogle Scholar
  2. [2]
    Fuchs, L, On projective dimensionsof modules over valuation domains, Abelian Group Theory, Lecture Notes in Math. 1006 (1983); 589–598.CrossRefGoogle Scholar
  3. [3]
    Osofsky, B., Global dimension of valuation rings. Trans. Amer. Math. Soc. 127 (1967), 136–149.CrossRefMATHMathSciNetGoogle Scholar
  4. [4]
    , Projective dimension of “nice” directed unions. J. Pure and and Applied Alg. 13 (1978), 179–219.Google Scholar

Copyright information

© Springer-Verlag Wien 1984

Authors and Affiliations

  • S. Bazzoni
    • 1
  • L. Fuchs
    • 2
  1. 1.Università di PadovaItaly
  2. 2.Tulane UniversityNew OrleansUSA

Personalised recommendations